Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: help pls... want info

Posted by Gator on April 8, 2004, at 8:49:59

In reply to help pls..., posted by want info on April 7, 2004, at 16:19:54

I take mine before I go to bed because it makes me sleepy. Since I've increased to 15mgs I have been waking up with a headache but that happened when I first started Lex so I know it will go away. It's hard to say when to take it because it effects everybody differently. Some it give insominia and some it makes sleepy. I guess it is just a trial and error thing. Good Luck and I hope you feel better soon!!!

Gator

}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}}

> can you guys please answer about night or morning lex? i only got a few replies. i am feeling really dizzy and out of it today...??????
> thanks
> E


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Gator thread:109458
URL: http://www.dr-bob.org/babble/20040407/msgs/334035.html